MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE EPILONG TUOHY; ANAESTHESIA CONDUCTION NEEDLE, CATHETER PLACEMENT

PAJUNK GMBH MEDIZINTECHNOLOGIE EPILONG TUOHY; ANAESTHESIA CONDUCTION NEEDLE, CATHETER PLACEMENT
Model Number 0631152-51
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6), and has been reported through (b)(6).Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
Irn#: (b)(4).Initial reporter´s narrative: after placing the tuohy needle tip in the epidural space, while removing the stylet from the needle, the plastic hub of the needle (including the wings) has completely fallen off.The needle had to be removed five minutes after using a sterile clamp of the surgeons.

Brand Name
EPILONG TUOHY
Common Device Name
ANAESTHESIA CONDUCTION NEEDLE, CATHETER PLACEMENT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
MDR Report Key9231206
Report Number9611612-2019-00029
Device Sequence Number19480179
Product Code CAZ
UDI-Device Identifier14048223021443
UDI-Public14048223021443
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060311
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2026
Device Model Number0631152-51
Device Catalogue Number1150-6K091
Device Lot Number1296
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2019
Initial Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;